Couldn't find what you looking for?

TRY OUR SEARCH!

hi, this is all new to me but I am wondering if anyone knows is amoxicillin really makes birth control ineffective? I had to take amoxicillin 2 times this month and am on yasmine. I got my period 2 days late and when it came it was alot lighter than usual and onl lasted 3 days. I heard that if you become pregnany on birth contril it tends to cause bleeding during early pregnancy, is that true? I also have had several pregnancy symptoms like cramping, feeling sick, tired and weak and sore breasts. Could i be pregnant?

Loading...

Well it's probably possible that you could be pregnant but if the antibiotics make the pill uneffective then it could be the same as stopping the pills and your body could have been acting this way (cramping et.) because your body is coming off of the pills (since the antibiotic might have been messing it up). Did the doctor you got the antibiotic from know you were on birtth control?
Reply

Loading...

no, the doctor didn't know i was on birth control. And i just looked it up online and it says to keep taking birth control when you are on antibiotics but to use a 2nd form of protection for 2 weeks because it cancels out the effect.
Reply

Loading...

I had to take antibiotics the last week of January for a UTI and I'm on the pill. My partner and I use condoms anyways as well, and we checked them over to make sure there were no holes of rips. My period is a day late though, I was wondering what the chances are of pregnancy? I know a single day doesn't seem like a big deal, but it's been like clockwork for the last year and a half, so this is making me worry a bit.
Reply

Loading...

I was useing the ortho evra patch and I get bactirial vaginitis after every period so I'd be on antibiotics for a week, and then on an antibiotic for a yeast infection and I'm not pregnant, my OBGYN knew i was on birth control when he prescribes me the antibiotic, but I'm now wondering if he was thinking clearly or if maybe these antibiotics dont mess with birth control?
Reply

Loading...

Hello this is all new to me but I am wondering if anyone knows if antibiotics really makes birth control ineffective? I had to take antibiotics for a week (7-10 days)for a UTI infection a month ago and am on Yasmin. I got my period last month but i was normal for 2dys and spotting the rest of the days, but when it came it was a lot lighter than usual. I heard that if you become pregnant on birth control it tends to cause bleeding during early pregnancy, is that true? Could i be pregnant? ? %-)
Reply

Loading...